# SDR ASOA2016071515251

- Difficulty date: July 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ON FUSELAGE NR 4 LUG IS GOUGED.  REPAIRED IAW ECTC 601R-53-21-814 TUPE 1.  MAJOR REPAIR.
